MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number 5287817
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported by the patient's mother that her son experienced nausea, vomiting, abdominal pain, difficulty in breathing and walking, and had high blood glucose levels which led to diabetic ketoacidosis.Consequently, on (b)(6) 2019 at 11 pm, the patient was admitted into the intensive care unit with a blood glucose level of 600 mg/dl and diabetic ketoacidosis (positive results for the ketone test).Further, the patient's mother reported that after removing the infusion set, it was found that the cannula was bent.The infusion had been in use for one day and the site location was the patient's abdomen.During hospitalization, he was treated with a pump and a manual injection as a corrective treatment.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key9189870
Report Number3003442380-2019-01855
Device Sequence Number19454490
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/06/2022
Device Lot Number5287817
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1